# SDR SWAA2021082097778

- Difficulty date: July 23, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,729 hours, 31,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE GIRT HITS SCUFFPLATE AS DOOR IS CLOSED. ; / [01] REPOSITIONED R-2 DOOR SLIDE GIRT; OPENNED AND CLOSED R-2 DOOR AND NO DEFECT FOUND.REF: B-737 AMM 25-66-01-400-803.
